# SDR SWAA2012121010464

- Difficulty date: December 3, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N946WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36918
- Aircraft time: 9,456 hours, 5,555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Part number: 6567380
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LENS LOOSE.  SECURED R2 DOOR SLIDE INSPECTION IAW BOEING SOPM 20-50-12 PARA AX
